Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some strengthenings of the Ulam nonmeasurability condition


Author: S. Mr贸wka
Journal: Proc. Amer. Math. Soc. 25 (1970), 704-711
MSC: Primary 04.30; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0258638-1
MathSciNet review: 0258638
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Banach, 脺ber additive Massfunktionen in abstraken Mengen, Fund. Math. 15 (1929), 97-101.
  • R. Engelking and S. Mr贸wka, On $E$-compact spaces, Bull. Acad. Polon. Sci. S茅r. Sci. Math. Astr. Phys. 6 (1958), 429鈥436. MR 0097042
  • H. J. Keisler and A. Tarski, From accessible to inaccessible cardinals. Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones, Fund. Math. 53 (1963/64), 225鈥308. MR 166107, DOI https://doi.org/10.4064/fm-53-3-225-308
  • S. Mr贸wka, On $E$-compact spaces. II, Bull. Acad. Polon. Sci. S茅r. Sci. Math. Astronom. Phys. 14 (1966), 597鈥605 (English, with Russian summary). MR 206896
  • S. Mr贸wka, Further results on $E$-compact spaces. I, Acta Math. 120 (1968), 161鈥185. MR 226576, DOI https://doi.org/10.1007/BF02394609
  • ---, Some strengthenings of the Ulam non-measurability condition, Notices Amer. Math. Soc. 14 (1967), 247. Abstract #643-20.
  • D. Monk and D. Scott, Additions to some results of Erd艖s and Tarski, Fund. Math. 53 (1963/64), 335鈥343. MR 166108, DOI https://doi.org/10.4064/fm-53-3-335-343
  • Alfred Tarski, Some problems and results relevant to the foundations of set theory, Logic, Methodology and Philosophy of Science (Proc. 1960 Internat. Congr.), Stanford Univ. Press, Stanford, Calif., 1962, pp. 125鈥135. MR 0151397
  • S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16 (1930), 140-150.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.30, 54.00

Retrieve articles in all journals with MSC: 04.30, 54.00


Additional Information

Article copyright: © Copyright 1970 American Mathematical Society